# SDR EIAA970135

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, DISCOVERED NR 2 PYLON NAC STATION 221 FORWARD FACE RADIUS ANGLE IS CRACKED PAST STOP DRILL HOLE.  REPAIR ACCOMPLISHED IAW SRM 54-10-03 FIGURE 19 AND SB 54-2042.  (M)
